# SDR DLM88020130

- Difficulty date: February 1, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 36,250 hours, 28,932 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK FAN POPS C/B.  FOUND WIRE HARNESS BURNED THROUGH AND ARCED AGAINST AIRCRAFT STRUCTURE APPROXIMATELY 12 INCHES ABOVE THE RIGHT PACK FAN CONNECTOR.
